# SDR SIMA20160601001

- Difficulty date: June 1, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 28,333 hours, 23,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INSIDE SIDEWALL WING EMERGENCY EXIT LIGHT INOPERATIVE.  R & R NR 5 EMERGENCY LIGHT INVERTER.  OPS CHECKED GOOD IAW AMM 33-50-11.
